MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SPYGLASS DS; LED LIGHT SOURCE

BOSTON SCIENTIFIC CORPORATION SPYGLASS DS; LED LIGHT SOURCE
Model Number M00546650
Medical Device Problem Code Poor Quality Image (1408)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/21/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Block h6 (impact codes): imdrf impact code f1001 is being used to capture the reportable event of absence of treatment.
 
Event or Problem Description
Note: this report pertains to one of two devices used during the same procedure.Refer to manufacturer report number: 3005099803-2025-02681 for the spyscope ds ii access & delivery catheter and 3005099803-2025-02683 for the spy ds controller.It was reported to boston scientific corporation that a spyscope ds ii access and delivery catheter and a spy ds controller were used during an endoscopic retrograde cholangiopancreatography (ercp) procedure on (b)(6) 2025.During the ercp with poc and ehl, the spyglass ds direct visualization system malfunctioned.Attempts to connect the spyscope to the system were unsuccessful, as the light source failed to activate.Despite checking connections and rebooting the system, the issue persisted, preventing the procedure from proceeding.The procedure was not completed due to this event.There were no reported patient complications as a result of this event.
 
Additional Manufacturer Narrative
Block g2: report source has been corrected to include foreign and healthcare professional.Block h6 (impact codes): imdrf impact code f1001 is being used to capture the reportable event of absence of treatment.Block h11 (investigation results): the returned spy ds controller was analyzed.A visual inspection revealed wear and tear on the top cover and front panel.During functional testing, the controller passed all evaluations and exhibited normal device characteristics.No other device problem was noted.Product analysis could not confirm the reported issue of poor-quality imaging.Since the investigation did not reveal any damage or malfunction related to the reported event, a review and analysis of all available information indicated that the most probable cause is classified as no problem detected.A labeling review was performed and from the information available, this device was used per the instructions for use (ifu)/product label.
 
Event or Problem Description

Brand Name
SPYGLASS DS
Common Device Name
LED LIGHT SOURCE
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
ENERCON TECHNOLOGIES
25 northbrook dr
665
gray ME 04039
Manufacturer Contact
arlene acevedo gutierrez
300 boston scientific way
marlborough, MA 01752
7877968283
MDR Report Key22229397
Report Number3005099803-2025-02683
Device Sequence Number12979403
Product Code NTN
UDI-Device Identifier08714729874348
UDI-Public(01)08714729874348(11)230328(10)2308700037
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K142922
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberM00546650
Device Catalogue Number4665
Device Lot Number2308700037
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/21/2025
Supplement Date Received by Manufacturer08/28/2025
Initial Report FDA Received Date06/17/2025
Supplement Report FDA Received Date09/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/28/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Patient SexUnknown